# SDR AALA202206270050

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A300*
- Aircraft serial: 6100
- Aircraft time: 26,895 hours, 10,680 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DOES NOT OPEN. UPON INSPECTION FOUND LOOSE HARDWARE ON MID LAVATORY DOOR AND RE-SECURED THE HARDWARE AS REQUIRED.
